# SDR 06FDEA02983

- Difficulty date: August 14, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 38,405 hours, 8,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28932
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00669: RT WING - STA XOS 647 FIXED LEADING EDGE SKIN INTERNAL BEADED   DOUBLER FOUND CRACKED. SNRM N00669: COMPLIED WITH FEDEX EA NR1-5730-100726, TITLE: WINGS - LEADING EDGE BEADED DOUBLER - PERMANENT REPAIR. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
